Hello, I understand your anxiety. Light bleeding can occur due to various reasons most commonly due to emotional stress. It can also be triggered by one of these factors such as:
a)Emotional stresses can also irregular periods.
b)Excessive weight loss or gain
c)Eating disorders like Bulimia
e)Certain medications like birth control pills
However in your case, it could be due to the diet pills that you are taking.
Menstrual cycle is usually 28-day cycle. It is divided into four phases:
a)Menses phase: This usually occurs after the shedding of the uterine lining and results in next period. It generally last for 1-5 days. However it is considered normal even if women have 2-3 days of menstruation.
b)Follicular phase: Here due to estrogen levels, there is again thickening of the uterine wall. This lasts from 6-14 days.
c)Ovulation phase: This occurs on 14 th day, where there is an increase of the Luteinizing hormone resulting in release of the egg (ova)
Luteal phase: Here this occurs from 15 28 day cycle. The progesterone is released which prepares for pregnancy and fertilization occurs. You could wait for a week for your periods, if it's delayed then, I would suggest you to consult your obg-gyn doctor for further assessment. Thank you.